Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Corrigenda: CONSTRUCTION OF ASYMMETRICAL ORTHOGONAL ARRAYS OF THE TYPE $OA(s^k, s^m(s^{r_1})^{n_1}...(s^{r_t})^{n_t})$

Statistica Sinica
Vol. 2, No. 2 (July 1992)
Stable URL: http://www.jstor.org/stable/24304880
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]